# SDR WX0A071386

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD-88
- Aircraft serial: 49710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT SEAT TRACK RBL 22 STA 927 TO 1003 HAD DOUBLE DRILLED HOLES.  REMOVED AND REPLACED TRACK WITH SPLICE IAW MD80-SRM 5305.
